A modification of an algorithm by Golub and Plemmons for large linear least squares in the context of doppler positioning

Pierre Manneback, Charles Murigande, Philippe Toint

    Résultats de recherche: Contribution à un journal/une revueArticleRevue par des pairs

    Résumé

    This paper considers the solution of the geodetic Doppler multi-station adjustment, i.e. the problem of computing the positions of several stations observing the Doppler shift on radio frequencies emitted by several artificial satellites passing over the horizon. A modification of an algorithm due to Golub and Plemmons, for solving large linear least-squares problems where the observation matrix has a block dual angular form, is proposed in this framework. This modification is shown to reduce substantially both data transfer between the tracking stations and the main computing centre, and the total computational effort required to obtain the solution of the problem. Preliminary numerical results are discussed and some further comments presented. © 1985 Academic Press Inc. (London) Limited.
    langue originaleAnglais
    Pages (de - à)221-233
    Nombre de pages13
    journalIMA Journal of Numerical Analysis
    Volume5
    Les DOIs
    Etat de la publicationPublié - 1 avr. 1985

    Empreinte digitale Examiner les sujets de recherche de « A modification of an algorithm by Golub and Plemmons for large linear least squares in the context of doppler positioning ». Ensemble, ils forment une empreinte digitale unique.

    Contient cette citation